Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lower and upper Loeb-integrals


Authors: D. Landers and L. Rogge
Journal: Trans. Amer. Math. Soc. 358 (2006), 3263-3283
MSC (2000): Primary 28E05; Secondary 26E35
DOI: https://doi.org/10.1090/S0002-9947-06-04042-6
Published electronically: March 24, 2006
MathSciNet review: 2218975
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the concepts of lower and upper Loeb-integrals for an internal integration structure. These are concepts which are similarly useful for Loebs internal integration theory as the concepts of inner and outer Loeb-measures for Loebs measure theory.


References [Enhancements On Off] (What's this?)

  • [1] Aldaz, J. M., A modified functional approach to nonstandard measure theory, Caribb. J. Math. Comput. Sci. 3 (1993), 17-20. MR 96g:28026
  • [2] Cutland, N., Nonstandard Analysis and its Applications, London Mathematical Society Student Texts, 10, Cambridge University Press, Cambridge (1988). MR 89m:03060
  • [3] Floret, K., Maß- und Integrationstheorie, B. G. Teubner, Stuttgart, 1981. MR 82m:28001
  • [4] Hurd, A. and Loeb, P., An introduction to nonstandard real analysis, Academic Press, Orlando, Tokyo (1985). MR 87d:03184
  • [5] Landers, D. and Rogge, L., Universal Loeb-measurability of sets and of the standard part map with applications, Trans. Amer. Math. Soc. 304 (1987), 229-243. MR 89d:28015
  • [6] Landers, D. and Rogge, L., Nonstandard methods for families of $ \tau $-smooth probability measures, Proc. Amer. Math. Soc. 103 (1988), 1152-1156. MR 89j:28007
  • [7] Landers, D. and Rogge, L., Nichtstandard Analysis, Springer-Verlag, Berlin, New York, Tokyo, 1994. MR 95i:03140
  • [8] Loeb, P., Conversion from nonstandard to standard measure spaces and applications in probability theory, Trans. Amer. Math. Soc. 211 (1975), 113-122. MR 52:10980
  • [9] Loeb, P., Weak limits of measures and the standard part map, Proc. Amer. Math. Soc. 77 (1979), 128-135. MR 80i:28020
  • [10] Loeb, P., A functional approach to nonstandard measure theory, Amer. Math. Soc. Contemporary Math. 26 (1984), 251-261. MR 86b:28026
  • [11] Loeb, P., A nonstandard functional approach to Fubini's theorem, Proc. Amer. Math. Soc. 93 (1985), 343-346. MR 86f:28026
  • [12] Pfeffer, W., Integrals and measures, Marcel Dekker, Inc., New York, Basel, 1977. MR 57:573
  • [13] Sommers, U., Theorie unendlicher Loeb-Maße, Diplomarbeit, Duisburg, 1998.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 28E05, 26E35

Retrieve articles in all journals with MSC (2000): 28E05, 26E35


Additional Information

D. Landers
Affiliation: Mathematisches Institut der Universität zu Köln, Weyertal 86, D–50931 Köln, Germany
Email: landers@mi.uni-koeln.de

L. Rogge
Affiliation: Fachbereich Mathematik der Gerhard-Mercator-Universität GHS Duisburg, Lotharstrasse 65, D–47048 Duisburg, Germany
Email: rogge@math.uni-duisburg.de

DOI: https://doi.org/10.1090/S0002-9947-06-04042-6
Keywords: Loeb-measure, Loeb-integral, $\tau$-continuity
Received by editor(s): October 5, 2001
Published electronically: March 24, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society